# SDR A6WA201140155

- Difficulty date: January 29, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 17,650 hours, 16,766 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON FIXED AND REMOVEABLE L/E SHROUDS HAVE CHAFE DAMAGE.  BLENDED IAW REO 601R-57-60-013 REV NC DATED 11-20-2000 AND REO 601R-57-60-020, REV NC DATED 6-7-2001.  ALL AREAS ARE WITHIN ALLOWABLE LIMITS.
